# SDR DL767040384

- Difficulty date: April 27, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 66,594 hours, 32,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 113T22012A
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP ATTACH BOLTS HOLES CORRODED.  REPAIRED PER ERA 089397-14MA REF NRC402 404 400 403 399 401.
